# SDR DXTA200601613

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 6,208 hours, 3,896 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9810188
- Condition: Defective
- Location: Acm Bay
- Part time: 873 hours, 514 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHILE PARKED ON THE RAMP ,COCKPIT BEGAN TO FILL WITH SMOKE WHICH SMELLED OF OIL. SMOKE CLEARED WHEN BLEED AIR TO COCKPIT PAC WAS SHUT OFF.  LOW AIR VOLUME FROM OVERHEAD VENTS HAD BEEN NOTED.REMOVED DEFECTIVE COCKPIT ACM AND REPLACED WITH OVERHAULED UNIT IAW M/M CH 21-51-00. OPERATIONAL CHECK GOOD.
